The Canonical Model Space for Law‐Invariant Convex Risk Measures is L

5 Pages Posted: 8 Jun 2012

See all articles by Damir Filipović

Damir Filipović

Ecole Polytechnique Fédérale de Lausanne; Swiss Finance Institute

Gregor Svindland

Ludwig Maximilian University of Munich (LMU)

Date Written: July 2012

Abstract

In this paper, we establish a one‐to‐one correspondence between law‐invariant convex risk measures on L∞ and L1. This proves that the canonical model space for the predominant class of law‐invariant convex risk measures is L1.

Suggested Citation

Filipovic, Damir and Svindland, Gregor, The Canonical Model Space for Law‐Invariant Convex Risk Measures is L (July 2012). Mathematical Finance, Vol. 22, Issue 3, pp. 585-589, 2012. Available at SSRN: https://ssrn.com/abstract=2079898 or http://dx.doi.org/10.1111/j.1467-9965.2012.00534.x

Damir Filipovic (Contact Author)

Ecole Polytechnique Fédérale de Lausanne ( email )

Odyssea
Station 5
Lausanne, 1015
Switzerland

HOME PAGE: http://people.epfl.ch/damir.filipovic

Swiss Finance Institute

c/o University of Geneva
40, Bd du Pont-d'Arve
CH-1211 Geneva 4
Switzerland

Gregor Svindland

Ludwig Maximilian University of Munich (LMU) ( email )

Theresienstrasse 39
Munich, 80333
Germany

Here is the Coronavirus
related research on SSRN

Paper statistics

Downloads
1
Abstract Views
360
PlumX Metrics